Mathematical Logic Quarterly

Table of Contents

Volume 55 Issue 5 (October 2009)

465-568

Original Papers

Cell decomposition for P ‐minimal fields

  • Author: Marie‐Hélène Mourgues
  • Pub Online: Sep 16, 2009
  • DOI: 10.1002/malq.200810009 (p 487-492)

The polynomial and linear time hierarchies in V 0

  • Author: Leszek A. Kołodziejczyk, Neil Thapen
  • Pub Online: Sep 16, 2009
  • DOI: 10.1002/malq.200810007 (p 509-514)

Proper and piecewise proper families of reals

  • Author: Victoria Gitman
  • Pub Online: Sep 16, 2009
  • DOI: 10.1002/malq.200810015 (p 542-550)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.